# SDR QXEA200400001

- Difficulty date: January 3, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 8,644 hours, 12,154 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- LAVATORY SMOKE ALARM SOUNDED DURING CLIMBOUT.  FLIGHT ATTENDANT INVESTIGATED AND FOUND NO SMOKE IN LAVATORY OR CABIN.  ALARM RESET BY FLIGHT ATTENDANT FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
